Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Resonance in undamped second-order nonlinear equations with periodic forcing


Author: George Seifert
Journal: Quart. Appl. Math. 48 (1990), 527-530
MSC: Primary 34C15; Secondary 70K30, 70K40
DOI: https://doi.org/10.1090/qam/1074967
MathSciNet review: MR1074967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34C15, 70K30, 70K40

Retrieve articles in all journals with MSC: 34C15, 70K30, 70K40


Additional Information

DOI: https://doi.org/10.1090/qam/1074967
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society